Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bromocriptine anyone?

Posted by JohnB on August 20, 1999, at 23:26:37

In reply to Bromocriptine anyone?, posted by anita on August 20, 1999, at 0:26:42

I tried bromocriptine for several weeks with very little success. You will probably experience pronounced nausea, as I did with very slight stimulation. I would caution using bromocriptine with Effexor without the advice and supervision of your MD. BR has serious endocrinological effects and should be used with caution. In the end, it just made me feel headachy and sickly.
What other stimulating AD's have you tried? Wellbutrin? MAOI's?
I wish you well.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnB thread:10406